MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200 VENTILATOR, CANADA - BT; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200 VENTILATOR, CANADA - BT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1032800B
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 200 ventilator, canada - bt was returned to the manufacturer for routine preventative maintenance.There was no allegation of patient harm.The device was not reported to be in patient use.The trilogy 200 ventilator, canada - bt device failed a dp purge valves test step during evaluation at the manufacturer's service center.The technician recommended replacing the device's sensor board to address the issue.The repair evaluation is awaiting customer approval.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
TRILOGY 200 VENTILATOR, CANADA - BT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23871872
Report Number2518422-2025-112979
Device Sequence Number4552727
Product Code CBK
UDI-Device Identifier00606959026452
UDI-Public(01)00606959026452
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1032800B
Device Catalogue NumberCA1032800B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown